# SDR UPS02839132

- Difficulty date: July 25, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT AFT PRESSURE BULKHEAD CRACKED AT FS 1766 L11L.  REPAIRED AREA IAW DC8 SRM 53-2-5 FIG 14A AND DAC DWG SRO8530007.
